# SDR SIMA200130902

- Difficulty date: November 5, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012000
- Part serial: 325
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRP - DURING PREFLIGHT, AFTER TESTING EMERGENCY LIGHTS, THE FORWARD HALF WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT BATTERY PACK AT 43WL.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
